Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



The Thompson-Wielandt theorem

Author: Paul S. Fan
Journal: Proc. Amer. Math. Soc. 97 (1986), 590-592
MSC: Primary 20D05; Secondary 20B05
MathSciNet review: 845970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this short paper we give a completely elementary argument for the Thompson-Wielandt theorem and note its significance for the Goldschmidt-Sims conjecture.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D05, 20B05

Retrieve articles in all journals with MSC: 20D05, 20B05

Additional Information

Article copyright: © Copyright 1986 American Mathematical Society